Bootstrapping convex hulls
If the distribution of observations satisfies a multivariate regular variation condition then the asymptotic distribution of convex hulls can be modeled by using point processes. The limiting distributions cannot be simplified and are extremely difficult to use. We show the bootstrap is asymptotically valid if the resampling sample size is m=o(n), where n is the original sample size. We use this to also provide an asymptotically valid bootstrap for the area and perimeter of the convex hulls. Also, under a circularly symmetric distribution an alternative and consistent Monte Carlo method is studied.
Volume (Year): 45 (1999)
Issue (Month): 1 (October)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lepage, Raoul & Podgórski, Krzysztof, 1996. "Resampling Permutations in Regression without Second Moments," Journal of Multivariate Analysis, Elsevier, vol. 57(1), pages 119-141, April.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:45:y:1999:i:1:p:55-63. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.